# SDR CA050316007

- Difficulty date: March 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: A23D04
- Condition: Leaking
- Location: Heater Regulator
- Component: Regulator, Janitrol
- Component part number: A23D04
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AD 2004-25-16, HEATER REGULATOR/CONTROL VALVE, P/N A23D04, WEEPING FUEL. ACTION TAKEN- DISABLED AT PRESENT, PARTS ON ORDER.
